# SDR CA190809019

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2420 · AC Generation System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  L GEN FAIL CAUTION  ON THE DOWNWIND LEG FOR AN LPV APPROACH, WE GOT THE L GEN FAIL CAUTION. ECL PERFORMED AND APU STARTED. NORMAL LANDING. ON GND WO ISSUED AND MCC INFORMED. (TC# 20190809019)
